EconPapers    
Economics at your fingertips  
 

Convergence theorems for generalized projections and maximal monotone operators in Banach spaces

Takanori Ibaraki, Yasunori Kimura and Wataru Takahashi

Abstract and Applied Analysis, 2003, vol. 2003, 1-9

Abstract:

We study a sequence of generalized projections in a reflexive, smooth, and strictly convex Banach space. Our result shows that Mosco convergence of their ranges implies their pointwise convergence to the generalized projection onto the limit set. Moreover, using this result, we obtain strong and weak convergence of resolvents for a sequence of maximal monotone operators.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/574907.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/574907.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:574907

DOI: 10.1155/S1085337503207065

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:574907